Skip to Content

If I have a fungal infection and take methylprednisolone what will happen?

Question is Closed
Report Favorite

Answers (1)

28 Aug 2009

Corticosteroids ,such as methylprednisolone ,are immune supressants. If taken in the presence of a fungal infection chances of complications are increased. If you think you have a fungal infection you should see your doctor for treatment.

For more information on methylprednisolone see:

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Fungal Infection - skin disease leaving dark spots and small depression on my face?

active mostly in winters,cold days the infected area looks dry sheds powdery white skin(dead cells i suppose)

1 answer 17 Aug 2009

What is the reason for not taking Prednisone if you have a fungal infection anywhere in your body?

I have just been prescribed prednisone by my neurologist. 50 mg for 2 weeks, 40 mg for 2 weeks, 30 mg for 2 weeks and then "we will see." ...

2 answers 7 May 2014